# SDR QXEA200701163

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,762 hours, 15,990 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2294, RETURNED TO GATE, POWER PLANT MESSAGE ON ED.  MAINTENANCE FOUND FAULT CODE 796 A/B ON THE NR 1 ENGINE.  REMOVED AND RE-INSTALLED SAME FADEC ON THE NR 1 ENGINE TO PERFORM INSPECTION ON THE PINS AND APPLY PIN ENHANCEMENT.  ALSO, INSPECTED ALL CONNECTION ON FADEC HARNESS.  NO DEFECTS FOUND.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
